# SDR DALA2024030102906

- Difficulty date: February 28, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 52,439 hours, 24,902 cycles
- System (JASC): 5240 · Service Doors
- Part: Arming Lever
- Part number: UNKNOWN
- Condition: Unknown
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 F/A REPORTS 1R DOOR WON'T ARM. CORRECTIVE ACTION: OPS 1R DOOR ARMING LEVER CHK GOOD PER B757 AMM 25-61. (4393018)
